Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 159, NWS Jackson, MS

May 29, 2015Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at May 29, 2015, 8:07 PM CDT for Ashley County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2015, 8:07 PM CDT (01:07 UTC)
Expired
May 29, 2015, 8:44 PM CDT
In force
37 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:08 PM CDTHAIL 0.5Sw Crossett, AR
May 29, 8:12 PM CDTTSTM WND DMG2 W Crossett, ARA COUPLE TREES WERE BLOWN DOWN...DIME SIZED HAIL ALSO OCCURRED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
653 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS54 KJAN 300107
SVRJAN
ARC003-300200-
/O.NEW.KJAN.SV.W.0159.150530T0107Z-150530T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
807 PM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 900 PM CDT

* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSSETT...
  MOVING NORTH AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OLD MILO AROUND 820 PM CDT.
  FOUNTAIN HILL AROUND 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3328 9201 3329 9200 3330 9200 3330 9198
      3333 9198 3336 9197 3337 9197 3338 9196
      3338 9197 3340 9197 3339 9164 3301 9181
      3308 9209
TIME...MOT...LOC 0107Z 194DEG 44KT 3313 9197 

HAIL...1.00IN
WIND...60MPH
 
$$

CME
3 follow-up statements
157 
WWUS54 KJAN 300124
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
824 PM CDT FRI MAY 29 2015

ARC003-300200-
/O.CON.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
824 PM CDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ASHLEY COUNTY...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMBURG...
MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  OLD MILO AROUND 830 PM CDT.
  FOUNTAIN HILL AROUND 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3328 9201 3329 9200 3330 9200 3330 9198
      3333 9198 3336 9197 3337 9197 3338 9196
      3338 9197 3340 9197 3339 9164 3307 9179
      3315 9202
TIME...MOT...LOC 0124Z 187DEG 32KT 3322 9182 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
322 
WWUS54 KJAN 300135
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT FRI MAY 29 2015

ARC003-300200-
/O.CON.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
835 PM CDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTH CENTRAL ASHLEY COUNTY...

AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOUNTAIN
HILL...OR NEAR HAMBURG...MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL ASHLEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3340 9197 3339 9164 3319 9174 3325 9199
      3329 9197 3337 9197 3338 9196 3338 9197
TIME...MOT...LOC 0135Z 190DEG 29KT 3332 9179 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
468 
WWUS54 KJAN 300144
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT FRI MAY 29 2015

ARC003-300154-
/O.CAN.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
844 PM CDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ASHLEY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3340 9197 3339 9164 3319 9174 3325 9199
      3329 9197 3337 9197 3338 9196 3338 9197
TIME...MOT...LOC 0144Z 194DEG 44KT 3344 9176 

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:50 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 29, 4:50 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED WORDING
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT FRI MAY 29 2015

.DISCUSSION...

TONIGHT THROUGH SUNDAY NIGHT...

A VORTEX AND ASSOCIATED BOUNDARY OVER THE ARKLATEX MOVING EAST
TOWARD THE ARKLAMISS LATE THIS AFTERNOON WILL INTERACT WITH AN
INSTABILITY/MOISTURE AXIS (MLCAPE ~2000 J/KG/PRECIP WATER ~1.6
INCHES) CURRENTLY ALONG AND JUST WEST OF THE MS RIVER. STRONGER
FORCING WILL HELP TO ORGANIZE TSTMS...BUT RELATIVELY WEAK FLOW
AND EVENTUALLY NOCTURNAL COOLING WILL HELP TO LIMIT SEVERE
POTENTIAL. HAVING SAID THAT...A COUPLE OF STRONG TO SEVERE STORMS
AND LOCALLY HEAVY RAINFALL COULD BE A CONCERN...MAINLY IN UPPER
PORTIONS OF THE ARKLAMISS DELTA REGION THIS EVENING. CURRENT
SCATTERED ACTIVITY OVER CENTRAL PORTIONS OF MS WILL DIMINISH WITH
LOSS OF DAYTIME HEATING. THESE STORMS OCCASIONALLY PULSE UP ENOUGH
TO BECOME STRONG...BUT NOT EXPECTING IT TO REACH SEVERE LEVELS.

AS WE GO INTO THE OVERNIGHT AND SATURDAY MORNING...CYCLONIC FLOW
MAY HELP TO KEEP SHOWER/TSTM CHANCES GOING IN SPITE OF NOCTURNAL
COOLING...ESPECIALLY OVER NW PORTIONS OF THE REGION. A STRONGER
SHORTWAVE TROUGH WILL BE DIGGING SOUTHWARD OVER THE ARKLATEX AND
WILL SUPPORT ADDITIONAL TSTM DEVELOPMENT FROM SATURDAY AFTERNOON
INTO THE EVENING. HAVE INCREASED GUIDANCE POPS SOME OVER SE PORTIONS
OF MS SATURDAY AFTN AS BOTH THE GFS/ECMWF PUSH STRONGER MOISTURE
CONVERGENCE AND HIGH PRECIPITABLE WATER AIR INTO THE PINE BELT
REGION IN ASSOCIATION WITH THE WEAKENING INITIAL WAVE. THEN
ACTIVITY IS EXPECTED TO REFOCUS AGAIN FARTHER WEST SATURDAY NIGHT.

FOR SUNDAY...GUIDANCE CONSENSUS HAS GOTTEN A LITTLE MORE PROGRESSIVE
WITH THE SECOND SHORTWAVE TROUGH AND THIS IS REFLECTED IN THE LATEST
FORECAST WITH RAIN CHANCES SHIFTED MORE TO THE EAST. OVERALL...THERE
IS STILL SOME CONCERN FOR HEAVY RAINFALL THIS WEEKEND...BUT
CONFIDENCE IS REDUCED SOMEWHAT BY THE FLUX IN MODEL TIMING AND
LIKELY MESOSCALE INFLUENCES THAT MAKE PICKING OUT A SPECIFIC AREA A
TOUGH TASK SO FAR IN ADVANCE. AND THE SEVERE POTENTIAL COULD BE
MITIGATED BY CONSIDERABLE CLOUD COVER/PRECIP WHICH WOULD LIMIT
DESTABILIZATION. WILL NOT INCLUDE ANY MENTION OF HEAVY RAINFALL OR
SEVERE WEATHER IN THE HAZARD PRODUCTS AT THIS POINT. BUT DEPENDING
ON HOW ACTIVITY EVOLVES TONIGHT...FOLKS SHOULD MONITOR FOR MORE
SPECIFIC HAZARD PRODUCTS SATURDAY MORNING.

IN THE LONG TERM...STILL A LOW CONFIDENCE SITUATION GIVEN THAT THE
ECMWF/ECENS GUIDANCE IS MUCH MORE PROGRESSIVE THAN THE GFS/GEFS WITH
SHORTWAVE ENERGY/CUTOFF LOW PUSHING EAST ACROSS THE GULF COAST
STATES EARLY/MID NEXT WEEK. /EC/

LONG TERM...EARLY/MIDDLE OF NEXT WEEK...SOME UNCERTAINTY IS AGAIN
CREEPING INTO THE LONG TERM FORECAST THIS SHIFT DUE TO THE LATEST
OPERATIONAL EUROPEAN MODEL RUN COMING WITH A MORE PROGRESSIVE TAKE
ON THE TROUGH COMING INTO THE LOWER MS VALLEY SUNDAY. PREVIOUS MODEL
CONSENSUS WAS STRONGLY IN FAVOR OF THIS TROUGH ENERGY CUTTING OFF
OVER TOP OF OUR REGION AND SWIRLING OVERHEAD WELL INTO NEXT WEEK.
CONSENSUS STILL FAVORS THIS SOLUTION BUT THE MENTIONED EURO IDEA
REDUCES CONFIDENCE AND SUGGESTS SOME CHANCE THAT PROLONGED ABOVE
NORMAL RAIN CHANCES MIGHT SHIFT EAST OF OUR REGION FASTER THAN
ANTICIPATED.

BY MONDAY REPOSITIONING OF THE TROUGH AXIS AND ASSOCIATED AXES OF
MOISTURE TRANSPORT AND MOISTURE ADVECTION SHOULD FUEL THE HIGHEST
AMOUNT OF DAYTIME THUNDERSTORM PRODUCTION EAST OF THE NATCHEZ TRACE.
SOME STORM CHANCES WILL LIKELY PERSIST BACK WEST INTO THE ARKLAMISS
DELTA AS WELL ON MONDAY...BUT THIS PROSPECT COULD POTENTIALLY CHANGE
IF THE EURO IS CORRECT WITH ITS LATEST PROGRESSIVE TAKE OF UPPER
LEVEL TROUGH MOVEMENT.

THE FORECAST FOR TUESDAY THROUGH THURSDAY COULD BE IMPACTED A GREAT
DEAL IF THIS TROUGH IS INDEED PROGRESSIVE AND CUTS OFF FROM THE JET-
LEVEL STEERING CURRENTS TO OUR EAST. IN THAT CASE AFTERNOON SHOWER
AND STORM CHANCES COULD BE MUCH MORE LIMITED THAN WHAT THE FORECAST
CURRENTLY REPRESENTS (ESPECIALLY WEST OF I-55) WHILE DAYTIME
TEMPERATURES MAY TREND WARMER. HOWEVER...AS MENTIONED
PREVIOUSLY...THE CONSENSUS AND CONSISTENT MODEL SOLUTION OF TROUGH
ENERGY CUTTING OFF OVERHEAD STILL ARGUES FOR ABOVE NORMAL RAIN
CHANCES TO CONTINUE WELL INTO THE WEEK WITH CLOUDS AND PRECIP
KEEPING TEMPS DOWN A FEW DEGREES. HOPEFULLY BY THIS TIME TOMORROW
MODEL CONSENSUS WILL STRENGTHEN REGARDING SOLUTIONS FOR OUR REGION
OVER THIS TIME FRAME. /BB/

&&

.AVIATION...VFR CONDITIONS ONGOING THIS AFTERNOON. SCATTERED TO
ISOLATED SHOWERS AND STORMS ARE MOVING SOUTH TO NORTH AND COULD
AFFECT A TAF SITE THROUGH THE AFTERNOON. ANOTHER LINE OF STORMS
MOVING IN FROM THE WEST COULD AFFECT WESTERN TAF SITES THROUGH EARLY
EVENING BUT CONFIDENCE IN THIS IS NOT HIGH. WITH ANY THUNDERSTORM
THERE COULD BE CEILING AND VIS RESTRICTIONS POSSIBLE TO MVFR/IFR
CATEGORIES. STRATUS AND IFR CEILINGS WILL BE POSSIBLE AGAIN TONIGHT.
/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  85  67  84 /  36  58  52  60
MERIDIAN      67  86  67  85 /  20  50  44  60
VICKSBURG     70  84  67  83 /  59  63  53  53
HATTIESBURG   67  88  68  86 /  20  50  34  60
NATCHEZ       70  83  67  83 /  45  59  50  58
GREENVILLE    71  83  68  81 /  69  65  45  45
GREENWOOD     70  83  67  82 /  46  63  50  51

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/BB/28
Hazardous weather outlook, May 29, 2:53 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI MAY 29 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
253 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

28

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, May 29, 6:13 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     WATERPROOF              31.81N 91.39W
05/29/2015                   TENSAS             LA   LAW ENFORCEMENT

            TREE ON A VEHICLE AND PART OF A METAL ROOF WAS TORN OFF A
            LARGE SHED. THIS OCCURRED AT THE TENSAS PARISH DETENTION
            CENTER. HAIL ALSO OCCURRED...UNKNOWN SIZE.

&&

CME
Special weather statement, May 29, 6:19 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI MAY 29 2015

MSZ026-292345-
GRENADA MS-
619 PM CDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRENADA COUNTY UNTIL 645
PM CDT...

AT 619 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GRENADA...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GRENADA AND BEW SPRINGS AROUND 630 PM CDT.

LAT...LON 3387 8977 3387 8970 3370 8967 3371 8988
      3382 8994 3383 8993 3390 8993 3390 8977
TIME...MOT...LOC 2319Z 162DEG 17KT 3375 8980

CME
Local storm report, May 29, 6:24 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             3 SE PATTISON           31.86N 90.85W
05/29/2015  E1.25 INCH       CLAIBORNE          MS   PUBLIC

&&

CME
Special weather statement, May 29, 7:00 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT FRI MAY 29 2015

MSZ025-035-300030-
LEFLORE MS-HUMPHREYS MS-
700 PM CDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUMPHREYS AND
SOUTHWESTERN LEFLORE COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BELZONI...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SWIFTOWN AROUND 720 PM CDT.

LAT...LON 3311 9041 3311 9057 3326 9059 3327 9057
      3327 9056 3328 9056 3331 9052 3334 9034
TIME...MOT...LOC 0000Z 176DEG 23KT 3316 9047

CME
Special weather statement, May 29, 7:29 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT FRI MAY 29 2015

MSZ019-025-300100-
LEFLORE MS-SUNFLOWER MS-
729 PM CDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUNFLOWER AND
SOUTHWESTERN LEFLORE COUNTIES UNTIL 800 PM CDT...

AT 729 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOORHEAD...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOORHEAD AROUND 735 PM CDT.
  ITTA BENA AROUND 745 PM CDT.
  SUNFLOWER AROUND 750 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MORGAN CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3334 9033 3333 9058 3357 9066 3358 9030
TIME...MOT...LOC 0029Z 172DEG 26KT 3339 9046

CME
Special weather statement, May 29, 7:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT FRI MAY 29 2015

LAZ007-300115-
MOREHOUSE LA-
742 PM CDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 815 PM CDT...

AT 742 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF BASTROP...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AROUND 745 PM CDT.
  BEEKMAN AROUND 800 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3301 9207 3301 9176 3300 9176 3268 9196
      3269 9196 3271 9197 3270 9202 3271 9204
      3271 9206 3273 9207 3274 9205 3276 9206
      3280 9205 3283 9207 3284 9206 3287 9208
      3293 9207
TIME...MOT...LOC 0042Z 201DEG 31KT 3279 9203

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:41 PM CDTSpecial Weather StatementJANAshley34 min
May 29, 9:37 PM CDTSpecial Weather StatementJANChicot23 min
May 30, 12:47 PM CDTSpecial Weather StatementJANAshley28 min
May 30, 1:21 PM CDTSpecial Weather StatementJANChicot39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.